# SDR AALA20010600

- Difficulty date: March 23, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N1410E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11368
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT MODULE INOPERATIVE.  RE-CONNECTED EMERGENCY EXI LIGHT MODULE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
